# SDR SIMA200524106

- Difficulty date: August 24, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR OF STRINGER 19R WAS FOUND TO BE CHAFED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  FABRICATED A REPAIR ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30, CHAPTERS 53-24-02 AND EMB IC2005-145/4506 DATED AUGUST 19, 2005.  (M)
